# SDR UPS06146661

- Difficulty date: April 10, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 14000 MSL RECEIVED AFT CARGO DOOR ECAM WARNING.  LEVELED OFF AT 14000 FOR ABOUT 3 MINUTES.  THE CABIN PRESSURE CONTINUED TO RISE WHILE LEVEL.  SOMETIME DURING DESCENT TO 6000, THE CAUTION WENT AWAY.  ADJUSTED AFT CARGO DOOR WARNING SWITCH (32 WS) PER MM 52-71-10. PRESSURIZED ACFT PER MM 5-53-00.  NO DEFECTS NOTED AT THIS TIME.
